# SDR SWAA961212

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, F/O'S AIRSPEED AND ALTIMETER INDICATORS BECAME INOPERATIVE.   AIRCRAFT RETURNED TO STL AND MADE AN UNEVENTFUL LANDING.  REPLACED DIGITAL AIR DATA COMPUTER PER BOEING M/M.
